# SDR FDEA201811023081

- Difficulty date: November 2, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 1,442 hours, 628 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: 100201022170
- Part serial: CK002062
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 4000 FT DURING DESCENT,  HAD ELECTRICAL POWER LOSS,  KICKING OFF AUTOPILOT AND ASA CHANGED TO LAND  2 WITH LOSS OF CAPTAIN`S FD PFD WENT BACK TO NORMAL IN THREE  SECONDS WITH A STATUS MESSAGE OF STBY INVERTER.  IAW FIM 24-33 F/T 808, REPLACED THE STATIC  INVERTER IAW AMM 24-33-03-4.  OPS CHECKED NORMAL.
